# SDR SWIA2018072444898

- Difficulty date: June 27, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 38,784 hours, 32,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ENTRY WAY FLOOR PROTECTOR PLATE CORRODED. (C-CHECK) RO: 7/21/2018. R&R SERVICE DOOR PROTECTOR PLATE REF SRM 51-40-11.
